The Cause Of Twitching In The Stiff Areas In People With Bell’s Palsy?
Good afternoon, I want to ask you when I was diagnosed with bell palsky and then given ovate neurodex and acifar after taking the medicine, how come you often twitch in the stiff area? R nIs that the effect of the drug or what?
Twitching is common with Bell's Palsy. Some sufferers who have experienced it think that twitching is a good sign, which indicates that the nerves have returned to work and hope that soon they will not be paralyzed again. But actually twitching can also be a symptom of Bell's Palsy itself.
These twitches are harmless and you shouldn't think too much about them. Your actions are treated immediately after the attack of Bell's Palsy is correct. Currently, keep taking the medicine according to your doctor's recommendation. Usually Bell's Palsy may subside within a few weeks, but some may subside within months. Control according to the specified time.
Also read: Bell's Palsy